MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The site reported that a light adjustable lens (lal sn (b)(6), +13.0d) was explanted and replaced with another lal.Prior to the explant on (b)(6)2023, the patient's uncorrected visual acuity (ucva) was 20/200, manifest refraction (mr) was +1.00 +0.50 x155, and best corrected visual acuity (bcva) was 20/30.For the (b)(6) 2023 visit, there may have been a corneal abrasion caused by a tree branch hitting the patient's eye.The patient has a history of lasik, dry eye syndrome (des), posterior vitreous detachment (pvd), and irregular astigmatism in both eyes (ou).Manufacturer reference #: (b)(4).
 
Event or Problem Description
The site reported that a bilaterally implanted patient had her left eye (os) light adjustable lens (lal sn (b)(6), +13.0d) explanted due to patient dissatisfaction.The explanted lal was replaced with another lal.Rxsight's first awareness of this event was on 05/31/2023.Reference mdr 3012712027-2023-00058 for the report on the right eye (od).
 
Additional Manufacturer Narrative
Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key17195409
Report Number3012712027-2023-00057
Device Sequence Number12602624
Product Code PZK
UDI-Device Identifier00818806020579
UDI-Public01008188060205791122080217250731
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale